EconPapers    
Economics at your fingertips  
 

A chi-square test for a unit root

James Kahn () and Masao Ogaki

Economics Letters, 1990, vol. 34, issue 1, 37-42

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(90)90178-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A CHI-SQUARE TEST FOR UNIT ROOT (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:34:y:1990:i:1:p:37-42

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-07-05
Handle: RePEc:eee:ecolet:v:34:y:1990:i:1:p:37-42